Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 613, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 28, 2011, 7:26 AM CDT for 4 counties in Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 7:26 AM CDT (12:26 UTC)
- Expired
- Jun 28, 2011, 8:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:17 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 28, 7:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
228
WUUS54 KLZK 281226
SVRLZK
ARC095-117-145-147-281300-
/O.NEW.KLZK.SV.W.0613.110628T1226Z-110628T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
* UNTIL 800 AM CDT
* AT 722 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHWEST OF GEORGETOWN...OR 12 MILES NORTH OF DES ARC...AND MOVING
SOUTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRINKLEY... HUNTER... GEORGETOWN...
ALLENDALE... ALFREY... ZENT...
MCCLELLAND... KEEVIL... HOWELL...
FARGO... DIXIE... DAGMAR WMA...
COTTON PLANT... BECTON... WHEATON LAKE...
SAULSBURG... RICH...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3500 9114 3492 9114 3491 9111 3488 9111
3487 9109 3483 9109 3468 9114 3508 9158
3520 9149 3505 9103 3500 9104
TIME...MOT...LOC 1226Z 316DEG 47KT 3511 9145
$$
/511 follow-up statement
351
WWUS54 KLZK 281245
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
745 AM CDT TUE JUN 28 2011
ARC145-281255-
/O.CAN.KLZK.SV.W.0613.000000T0000Z-110628T1300Z/
WHITE AR-
745 AM CDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHITE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
3483 9109 3468 9114 3504 9154 3511 9144
3510 9142 3511 9143 3515 9138 3505 9104
TIME...MOT...LOC 1245Z 315DEG 42KT 3499 9128
$$
ARC095-117-147-281300-
/O.CON.KLZK.SV.W.0613.000000T0000Z-110628T1300Z/
MONROE AR-PRAIRIE AR-WOODRUFF AR-
745 AM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WOODRUFF...NORTHEASTERN PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL
800 AM CDT...
AT 743 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF BRINKLEY...MOVING SOUTHEAST AT 50 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BRINKLEY... HUNTER... ALLENDALE...
ALFREY... ZENT... MCCLELLAND...
KEEVIL... FARGO... DIXIE...
DAGMAR WMA... COTTON PLANT... BECTON...
SAULSBURG... RICH... POLLY ANN LAKE...
MILL LAKE... MAYBERRY... LOST LAKE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 207 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
3483 9109 3468 9114 3504 9154 3511 9144
3510 9142 3511 9143 3515 9138 3505 9104
TIME...MOT...LOC 1245Z 315DEG 42KT 3499 9128
$$
/51What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:56 AM CDT, 30 minutes earlier.
Area forecast discussion, Jun 28, 6:56 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 656 AM CDT TUE JUN 28 2011 .AVIATION... AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE THROUGH NORTH ARKANSAS. SOME OF THE STORMS HAVE BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. KEPT THUNDERSTORMS IN THE FORECAST FOR THE NORTH FOR A COUPLE OF HOURS. OUTFLOW IS NOTED MOVING SOUTH OUT OF THE STORMS. THIS...ALONG WITH OTHER OUTFLOW BOUNDARIES...COULD INITIATE STORMS IN CENTRAL ARKANSAS LATER THIS AFTERNOON INTO THIS EVENING. VFR CONDITIONS ARE EXPECTED IN THE SOUTH. MVFR CONDITIONS ARE EXPECTED AT TIMES AT THE OTHER SITES. && .PREV DISCUSSION... /ISSUED 341 AM CDT TUE JUN 28 2011/ SHORT TERM...TODAY THROUGH FRIDAY SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER NORTHERN ARKANSAS THIS MORNING. ANALYSIS OF 00Z UPPER AIR DATA SHOWS A LARGE 500 MB RIDGE CENTERED OVER TEXAS...WITH SEVERAL WAVES MOVING AROUND THE NORTHERN PERIPHERY OF THE RIDGE TOUCHING OFF SHOWERS/STORMS JUST TO THE NORTH OF THE BOUNDARY. THE SHOWERS AND STORMS WILL CONTINUE TO MOVE EAST NEAR AND TO THE NORTH OF THE FRONT THIS MORNING...DIMINISHING AFTER SUNRISE INVOF NORTH CENTRAL/NORTHEAST ARKANSAS. A FEW STRONG STORMS ARE POSSIBLE... PRIMARILY OVER THE FAR NORTHERN COUNTIES OF ARKANSAS. THE MODELS CONTINUE TO SHOW THE RIDGE CONTRACTING TODAY...ALLOWING THE FRONTAL BOUNDARY TO GAIN MOMENTUM AND MOVE FURTHER INTO THE STATE. ADDITIONAL SHOWERS/STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE BOUNDARY THIS AFTERNOON NEAR CENTRAL ARKANSAS...AND THESE SHOULD DIMINISH THIS EVENING. ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING COULD BECOME STRONG/SEVERE...WITH MARGINALLY SEVERE HAIL AND WIND BEING THE PRIMARY THREAT. A WIDESPREAD SEVERE WEATHER EPISODE...HOWEVER...IS NOT EXPECTED AT THIS TIME. THE FRONT WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT LATE TONIGHT AND ON WEDNESDAY...AS THE RIDGE EXPANDS YET AGAIN. ANY APPRECIABLE RAIN CHANCES WILL COME TO AN END BY LATE WEDNESDAY... WITH HOT AND DRY CONDITIONS RETURNING. LONG TERM...FRIDAY NIGHT THROUGH MONDAY THE UPPER RIDGE OF HIGH PRESSURE WILL BE OVER SOUTHERN MISSOURI TO BEGIN THE PERIOD. MODELS SHOW THE RIDGE BUILDING WEST ON MONDAY. THIS WOULD BRING NORTHWEST FLOW TO ARKANSAS. A FRONT WILL BE STATIONARY IN MISSOURI SATURDAY AND SUNDAY BUT WILL SAG CLOSE TO NORTHEAST ARKANSAS ON MONDAY. MOISTURE INCREASES IN THE SOUTHEAST HALF OF THE STATE MONDAY AND A SIGNIFICANT SHORT WAVE WILL MOVE ACROSS SOUTHEAST ARKANSAS MONDAY NIGHT. WILL KEEP THE WEEKEND DRY BUT INCLUDED SLIGHT CHANCE POPS FOR THUNDERSTORMS MONDAY AFTERNOON AND NIGHT. TEMPERATURES WILL REMAIN ABOVE NORMAL. IF ANY HEAT ADVISORIES ARE NEEDED...THEY WOULD BE IN THE SOUTH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 90 68 / 50 20 20 10 CAMDEN AR 98 73 98 73 / 30 30 20 10 HARRISON AR 88 70 91 71 / 60 30 20 10 HOT SPRINGS AR 97 75 96 75 / 30 30 20 10 LITTLE ROCK AR 98 75 94 74 / 30 30 20 10 MONTICELLO AR 98 75 96 75 / 30 30 20 10 MOUNT IDA AR 97 71 96 71 / 30 30 20 10 MOUNTAIN HOME AR 89 68 91 69 / 60 20 20 10 NEWPORT AR 92 69 91 69 / 50 20 20 10 PINE BLUFF AR 97 74 94 74 / 30 30 20 10 RUSSELLVILLE AR 96 72 93 73 / 30 30 20 10 SEARCY AR 94 73 91 70 / 40 30 20 10 STUTTGART AR 97 75 92 72 / 30 30 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-OUACHITA-PERRY- PIKE-PRAIRIE-PULASKI-SALINE. && AVIATION...51
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 28 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES TODAY WILL RANGE FROM NEAR 90 DEGREES IN THE NORTH...TO THE LOWER 100S SOUTH. THE COMBINATION OF HIGH HUMIDITY AND HOT TEMPERATURES WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES AROUND 105 DEGREES IN PARTS OF CENTRAL AND SOUTHERN ARKANSAS. A HEAT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR PARTS OF CENTRAL AND SOUTH ARKANSAS. A COLD FRONT HAS STALLED IN NORTH ARKANSAS. SHOWERS AND THUNDERSTORMS IN MISSOURI ARE EXPECTED TO MOVE INTO NORTH ARKANSAS AND SOME WILL BECOME SEVERE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL NOON TODAY FOR NORTH ARKANSAS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE. A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING IN THE NORTH AS ANOTHER PIECE OF ENERGY MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FRONT WILL BACK TO THE NORTH ON WEDNESDAY...WITH MOSTLY DRY WEATHER RETURNING...AND TEMPERATURES WILL HEAT UP OVER THE REGION THROUGH THE WEEK AS HIGH PRESSURE EXPANDS OVER THE REGION. EACH DAY...AFTERNOON HIGH TEMPERATURES ARE EXPECTED TO REACH WELL INTO THE 90S...WITH LOCATIONS OVER CENTRAL AND SOUTHERN ARKANSAS APPROACHING OR EVEN EXCEEDING 100 DEGREES. LOW TEMPERATURES AT NIGHT ARE ONLY EXPECTED TO FALL INTO THE MID TO UPPER 70S. THE WARM TEMPERATURES...COMBINED WITH ELEVATED HUMIDITY LEVELS WILL ALLOW FOR AFTERNOON HEAT INDEX VALUES TO REACH 100 TO 105 DEGREES. HEAT INDEX READINGS OVER CENTRAL AND SOUTHERN ARKANSAS WILL LIKELY EXCEED 105 DEGREES. LATER IN THE WEEK...A FEW LOCATIONS ACROSS THE SOUTH WILL LIKELY SEE AFTERNOON HEAT INDEX VALUES NEAR 110. DURING THE NEXT SEVEN DAYS...PEOPLE SHOULD OBSERVE HEAT SAFETY RULES. IF POSSIBLE...LIMIT OUTDOOR ACTIVITY TO THE EARLY MORNING OR THE EVENING HOURS. IF YOU MUST WORK OUTSIDE...TAKE FREQUENT BREAKS... WEAR LIGHT COLORED AND LOOSE FITTING CLOTHING...AND DRINK PLENTY OF WATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Jun 28, 5:46 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL 1 S GASSVILLE 36.27N 92.49W
06/28/2011 E1.00 INCH BAXTER AR TRAINED SPOTTER
&&
227Local storm report, Jun 28, 6:02 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
602 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND DMG HIGHLAND 36.26N 91.52W
06/28/2011 SHARP AR FIRE DEPT/RESCUE
LARGE LIMBS WERE BLOWN DOWN.
&&
57Local storm report, Jun 28, 6:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL SULPHUR ROCK 35.75N 91.50W
06/28/2011 E1.00 INCH INDEPENDENCE AR TRAINED SPOTTER
&&
227Local storm report, Jun 28, 6:51 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
651 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG MOUNTAIN VIEW 35.87N 92.11W
06/28/2011 STONE AR LAW ENFORCEMENT
MULTIPLE TREES WERE DOWN ALONG HWY 14 EAST OF MOUNTAIN
VIEW AND HWY 5 NORTH OF MOUNTAIN VIEW.
&&
227Local storm report, Jun 28, 7:00 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM TSTM WND DMG BATESVILLE 35.77N 91.62W
06/28/2011 INDEPENDENCE AR LAW ENFORCEMENT
TREE LIMBS GREATER THAN SIX INCHES IN DIAMTER HAVE
FALLEN. HAIL UP TO THE SIZE OF QUARTERS WAS ALSO
REPORTED.
&&
227Local storm report, Jun 28, 7:20 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM TSTM WND DMG MOUNTAIN HOME 36.34N 92.38W
06/28/2011 BAXTER AR CO-OP OBSERVER
MULTIPLE TREES WERE DOWN SOUTH AND EAST OF MOUNTAIN HOME.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:19 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 16 more | 7 hr |
| Jun 28, 5:03 AM CDT | Special Weather Statement | LZK | Fulton | 47 min |
| Jun 28, 5:07 AM CDT | Severe Thunderstorm Warning | LZK | Boone | 38 min |
| Jun 28, 5:13 AM CDT | Special Weather Statement | LZK | Marion | 47 min |
| Jun 28, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 25 min |
| Jun 28, 5:23 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Stone | 37 min |
| Jun 28, 5:42 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 33 min |
| Jun 28, 5:45 AM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 45 min |
| Jun 28, 5:58 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 32 min |
| Jun 28, 6:14 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Searcy, Stone | 46 min |
| Jun 28, 6:17 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone | 28 min |
| Jun 28, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 42 min |
| Jun 28, 6:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Stone, Van Buren | 47 min |
| Jun 28, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 28 min |
| Jun 28, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 25 min |
| Jun 28, 7:25 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy, Van Buren | 35 min |
| Jun 28, 7:33 AM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| Jun 28, 7:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 24 min |
| Jun 28, 7:42 AM CDT | Special Weather Statement | LZK | Lonoke | 43 min |
| Jun 28, 7:50 AM CDT | Special Weather Statement | LZK | Cleburne, Izard, Stone, Van Buren | 60 min |
| Jun 28, 7:50 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 25 min |
| Jun 28, 7:58 AM CDT | Special Weather Statement | LZK | Pope | 62 min |
| Jun 28, 8:02 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope | 28 min |
| Jun 28, 8:04 AM CDT | Special Weather Statement | LZK | Yell | 46 min |
| Jun 28, 8:24 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Prairie | 26 min |
| Jun 28, 8:26 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Pulaski, Yell | 34 min |
| Jun 28, 8:42 AM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| Jun 28, 8:47 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 28 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 33 min |
| Jun 28, 9:13 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| Jun 28, 9:46 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 44 min |
| Jun 28, 9:49 AM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 28, 10:02 AM CDT | Special Weather Statement | LZK | Garland | 48 min |
| Jun 28, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 26 min |
| Jun 28, 10:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 37 min |
| Jun 28, 10:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 44 min |
| Jun 28, 10:38 AM CDT | Special Weather Statement | LZK | Grant, Jefferson | 47 min |
| Jun 28, 10:54 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Scott | 51 min |
| Jun 28, 11:11 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| Jun 28, 11:22 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 38 min |
| Jun 28, 11:30 AM CDT | Special Weather Statement | LZK | Grant | 30 min |
| Jun 28, 11:31 AM CDT | Special Weather Statement | LZK | Johnson, Pope | 44 min |
| Jun 28, 11:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 25 min |
| Jun 28, 11:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 34 min |
| Jun 28, 11:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 49 min |
| Jun 28, 12:09 PM CDT | Special Weather Statement | LZK | Garland | 46 min |
| Jun 28, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Yell | 33 min |
| Jun 28, 12:14 PM CDT | Special Weather Statement | LZK | Johnson, Pope | 46 min |
| Jun 28, 12:17 PM CDT | Special Weather Statement | LZK | Prairie | 43 min |
| Jun 28, 12:22 PM CDT | Special Weather Statement | LZK | Dallas, Hot Spring | 43 min |
| Jun 28, 12:29 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 31 min |
| Jun 28, 1:30 PM CDT | Special Weather Statement | LZK | Conway | 30 min |
| Jun 28, 3:22 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | LZK | Montgomery | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.